Pacific Journal of Mathematics

The scheme of finite-dimensional representations of an algebra.

Kent Morrison

Article information

Source
Pacific J. Math., Volume 91, Number 1 (1980), 199-218.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778866

Mathematical Reviews number (MathSciNet)
MR612899

Zentralblatt MATH identifier
0452.16022

Subjects
Primary: 16A64
Secondary: 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]

Citation

Morrison, Kent. The scheme of finite-dimensional representations of an algebra. Pacific J. Math. 91 (1980), no. 1, 199--218. https://projecteuclid.org/euclid.pjm/1102778866


Export citation

References

  • [1] M. Artin, On Azumaya algebras and finite dimensional representations of rings, J. Algebra, 11 (1969), 532-563.
  • [2] C. I. Byrnes and M. A. Gauger, Decidability criteria for the similarity problem, with applications to the moduli of linear dynamical systems, Adv. Math., 25 (1977), 59-90.
  • [3] M. Demazure and P. Gabriel, Groupes algebriques, Tome I, North Holland, Amster- dam, 1970.
  • [4] J. Donald and F. J. Flanigan, Deformations of algebra modules, J. Algebra, 31 (1974), 245-256.
  • [5] J. Donald and F. J. Flanigan, The geometry of Rep (A, V) for a square-zero algebra, preliminary report, Notices Amer. Math. Soc, 24 (1977), A-416.
  • [6] P. Gabriel, Finite representation type is open, Proceedings of the International Confer- ence on Representations of Algebras, vol. 488, Lecture Notes in Mathematics, Springer- Verlag, New York, N. Y., 1976.
  • [7] I. M. Gefand and V. A. Ponomarev, Remarks on the classification of a pair of com- muting linear transformations in a finite-dimensional space, Functional Anal. Appl., 3 (1969), 325-326.
  • [8] M. Gerstenhaber, Deformations of rings and algebras, Ann. Math.,79 (1964), 51-103.
  • [9] A. Heller and I. Reiner, Indecomposable representations, Illinois J. Math., 5 (1961), 314-323.
  • [10] P. J. Hilton and U. Stammbach, A Course in Homological Algebra, Springer-Verlag, New York, N. Y., 1971.
  • [11] K. Morrison, Schemes of module structures and deformations of modules, Ph. D. Dis- sertation, University of California, Santa Cruz, June, 1977.
  • [12] D. Mumford and K. Suominen, Introduction to the theory of moduli, Proceedings of Fifth Nordic Summer School in Mathematics, Oslo, 1970, ed. F. Oort, Wolters-Noordhoff, Groningen, Netherlands.
  • [13] A. Nijenhuis and R. W. Richardson, Jr., Deformations of homomorphisms of Lie groups and Lie algebras, Bull. Amer. Math. Soc, 73 (1967), 175-179.
  • [14] C. Proces, Finite dimensional representations of algebras, Israel J. Math., 19 (1974), 169-182.